# SDR A6WA200640400

- Difficulty date: December 3, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 9,548 hours, 8,615 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT AT 5000 FT FLAPS AT ZERO, FLAP FAIL AMBER CAUTION CAS MESSAGE, CW QRH.  PERFORMED ZERO FLAP LANDING, APPLIED BRAKES AT 80 KNOTS, MAX BTMS READING WAS 3.  NORMAL LANDING WEIGHT.  PERFORMED INSPECTION IAW AWAC SUPPLEMENT 98-18, NO EVIDENCE OF TWISTING OR SKEWING OR ABNROMAL DEFORMATION OF FLAPS.  RESET THE FLAP SYSTEM, TEST GOOD.  RESET THE FLAP SYSTEM, TEST GOOD.  (K)
